Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

This list was generated on Thu May 24 10:33:46 2018 BST.